# SDR 2007UALA00731

- Difficulty date: March 9, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 57,213 hours, 16,740 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED WIRE BUNDLES & SHIELDED WIRES DAMAGED ALONG WITH INTERCOSTAL AND FLOOR STRUCT AT STA 680 FWD PIT CEILING.  FOUND WIRES W4104-0082-20 & W4104-0090-20 SHORTED TO GROUND.  RIGHT RECIRC FAN CIRCUIT BREAKER C337 ON P37 PANEL TRIPPED.  PUSHING C/B IN ACFT RESULTED IN LOSS OF RT BUSS POWER.  FOUND WIRES W4104-0082-20 & W4104-0090-20 SHORTED TO GRND. (350 OHMS & 1.26 KOHMS) ORDERED WTR HEATER TAPE (B118) GOES TO WIRE W4104-0090-20. STILL NEED TO ISOLATE WIRES FROM SPLICE (SP285)TO LOCATE PROBLEM WITH MID FWD TOILET DRAIN HTR GASKET (B10112) OR MID FWD DRAIN LINE HTR TAPE.  FLOORBEAM SUPPORT MFG AND INSTD.  RMVD DMG INTERCOSTAL.  MAIN ACFT BATTERY MAIN POWER CONNECTOR SAFETIED WITH BREAK AWAY WIRE.
